# SDR DLM90080462

- Difficulty date: March 26, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99359406
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP HAS A SHARP DING ON LOWER SURFACE JUST AFT OF NUMBER 3 TIRE.  FABRICATED AND INSTALLED NEW SKIN, IAW MD90 SRM 57-03D FIG 807D.
